MAUDE Adverse Event Report: MATRIX SURGICAL USA OMNIPORE SURGICAL IMPLANT; EAR BASE EXTENDED-RIGHT/ HELICAL RIM

MATRIX SURGICAL USA OMNIPORE SURGICAL IMPLANT; EAR BASE EXTENDED-RIGHT/ HELICAL RIM
Model Number 8330/8328
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This investigation is currently ongoing.Any additional information will be provided in the follow-up report.
 
Event or Problem Description
According to the initial report, a (b)(6) patient with an infection that needs his implant replaced.There was an exposure that led to implant contamination.Not a real infection.
 
Event or Problem Description
According to the initial report, a korean patient with an infection that needs his implant replaced.There was an exposure that led to implant contamination.Not a real infection.
 
Additional Manufacturer Narrative
It was reported to matrix surgical usa that a patient had an implant exposure that led to contamination.The surgeon indicated that the issue was not a real infection.The event occurred years after surgery and may have been attributed to an injury sustained during a haircut.The infection was reported to be a presumption of contamination secondary to the implant exposure.Additional information was requested including the current status of the patient, the lot number, and the date in which the event occurred.The surgeon indicated that there was no issue with the implant and no further additional information was received.A definitive lot number was not provided; therefore, a device history review was not performed.Conclusively, infection is a known inherit risk of any surgical procedure.The instructions for use list superficial and/or deep infection as a possible adverse effect.

Brand Name
OMNIPORE SURGICAL IMPLANT
Common Device Name
EAR BASE EXTENDED-RIGHT/ HELICAL RIM
Manufacturer (Section D)
MATRIX SURGICAL USA
4025 welcome all rd. ste# 120
atlanta GA 30349
MDR Report Key9401291
Report Number3009383407-2019-00006
Device Sequence Number11394276
Product Code KKY
UDI-Device Identifier00855421005284
UDI-Public00855421005284
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123908
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8330/8328
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;